- -

On classes of T0 spaces admitting completions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


On classes of T0 spaces admitting completions

Show full item record

Giuli, E. (2003). On classes of T0 spaces admitting completions. Applied General Topology. 4(1):143-155. doi:10.4995/agt.2003.2016.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82333

Files in this item

Item Metadata

Title: On classes of T0 spaces admitting completions
Author: Giuli, Eraldo
Issued date:
[EN] For a given class X of T0 spaces the existence of a subclass C, having the same properties that the class of complete metric spaces has in the class of all metric spaces and non-expansive maps, is investigated. A ...[+]
Subjects: Affine set , T0 , Sober and injective space , Compact space , Completion , Zariski closure , Topological category , Coreflective subcategory
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2016
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2016
Type: Artículo

This item appears in the following Collection(s)

Show full item record